# SDR CALA2013092691483

- Difficulty date: September 25, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 50,077 hours, 6,036 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 329074410
- Part serial: 54
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE BLEED FAN AIR MODULATING VALVE DEACTIVATED.  WIRING CHECKED FROM E/E CONNECTOR DM36111A TO VALVE, IAW WDM 36-11-13.  LEAK CHECKED MUSCLE LINE FROM HPFA CONTROL TO VALVE, NO FAULTS NOTED.  REPLACED LT ENGINE FAN AIR MODULATING VALVE IAW AMM, NO FAULTS NOTED ON ENGINE RUN.
